Tinnitus Causes and Exercises for Relief
A new document published in the most recent issue of The Hearing Journal, shares information about managing tinnitus.Shared files
Interested in more discussions like this? Go to the Hearing Loss Support Group.
Thanks Julie:That is a nice one page of information. One thing I would like to comment on is that this page really deals with those people who have tinnitus but not hearing loss. One of the bullet points talks about wearing ear plugs to a restaurant. If I take my hearing aids out I will not hear anything! I do use bluetooth sound generation through my hearing aids that really help. Thanks for the info!
@scottk You are welcome. I hear you! This information is from audiologists who deal with hearing loss. 🙂 Most people with hearing loss do experience tinnitus to some degree. I turn my personal hearing devices way down if I'm in a noisy restaurant. It helps a lot to use a piece of add on technology like a mini mic or a Roger Pen in those settings. They make it possible to hear the people you are close to rather than all the background nose. Not perfect, but it is my lifeline and I'm a social person who enjoys going out.
Hello, thank you for sharing the link, I will share it with a friend who is a public school teacher who sadly got COVID after schools opened, despite that she was vaxxed/boosted/wears masks. The aftermath for her (long covid symptom) is horrendous tinnitus, but not hearing loss. I will share this with her, and post a question to seek other patients with Covid as the probable cause to see what their treatment and outcomes have been. I wish I could help her, and will send her a link to this site.
Thanks for the info. I just wear these earplugs calls eargasm. They work so well. They come in different sizes and for different types of sounds you want to turn to mellow. I have tiny ears and these are the only ones that fit me. They have a great tiny case so it fits right in Jean pockets.
I’ve had tinnitus for about 7 years. I was diagnosed with pericarditis at that time and they thought the virus ended in my ear which left me with tinnitus. I received two Pfizer doses and noticed about a week later my tinnitus was more frequent and louder. I had to make the decision not to get the booster. I don’t want to take the risk. I’ve heard of this happening to so many tinnitus sufferers. I’m hoping at some point research gets started on this. Thanks for your tinnitus info. Joanne
Has the loudness you heard with your tinnitus after. Pfizer lessened with time?
Morning, no it has not, it had stayed worse. I reported it on my cell phone as I was being checked the first year for symptoms but then it went six months before I heard again. I received both doses at my local CVS in July, August 2021. I’ve had it for a long time and I deal with it. I believe many people are suffering in my opinion from side effects of the vaccines. I don’t think everyone, but I do thing people are paying a price for these vaccines. I myself will never get another. I stay very careful and I think a mask is a way of life for me and I don’t mind one bit. If you suffer tinnitus best of luck. You get great days and not so great days….Blessings Joanne
I have had tinnitus for over thirty years…had a snake bite and received high dose antibiotics. Thus it caused extreme ringing in my ears..many doctors visits and tests over the years and not one doctor wanted to blame the antibiotics..sadly no cure or medications will help…maybe something in the near future..
Joanne, I do suffer from tinnitus that is constant, some days it’s almost intolerable and other days it is bearable. I have distractions and these help take my mind off of it. I have had the vaccines and boosters but didn’t notice that there was any impact on my tinnitus but I do have a cousin who thinks as you do. Thanks for your blessings and to all tinnitus victims.
I took azithromycin as part of MAC treatment protocol and got tinnitus. Had other reactions to drug and stopped it. Did a challenge trial few months later and ringing got worse. I t was definitely from the antibiotic!!!